Minimax comparison for tail indices

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00708204
Contributor : Serena Benassù <>
Submitted on : Thursday, June 14, 2012 - 12:00:34 PM
Last modification on : Friday, May 24, 2019 - 5:24:47 PM

Identifiers

  • HAL Id : hal-00708204, version 1

Citation

M. Mougeot, K. Tribouley. Minimax comparison for tail indices. Annals of the Institute of Statistical Mathematics, Springer Verlag, 2010, 62 (2), pp.383-412. ⟨hal-00708204⟩

Share

Metrics

Record views

94